Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffer from depression, obstructive sleep apnea. Feeling tired, excessive sweating, dizziness, nausea. Second opinion required?

I am 35 with depression (10mg lexapro ) and OSA... I am still really tired despite my cpap machine advising that I have had a good sleep. I get excessive sweating from the slightest exercise and recently have been getting dizziness and nausea later in the day. I am 6 4 and 120 kg. My locate GP advised to see a neurologist but has only tested my blood pressure. Should I get a second opinion??
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

You have drowsiness and tiredness even your CPAP machine advising you of a good sleep. Most likely the tiredness is due to associated depressive disorder. Although you are on Escitalopram 10 mg. still depression may be a possibility for the tiredness in you.
Secondly you are 6'4'' and your weight is 120 kg. It is about 30 kg more than the recommended weight for your age and height. Due to obesity increase in both apnea and depression risk occurs. So I advise you to try to decrease your weight.
Even after cpap you are having tiredness then visit your doctor again and if no relief occurs, visit your psychiatrist for expert opinion for dose adjustments,


Dr. Seikhoo Bishnoi
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor